MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA ATLAN A350 XL; ANESTHESIA UNITS

DRÄGERWERK AG & CO. KGAA ATLAN A350 XL; ANESTHESIA UNITS
Model Number 8609141
Medical Device Problem Codes Use of Device Problem (1670); Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
Vent fail message during use.No patient injury reported.
 
Event or Problem Description
Vent fail message during use.No patient injury reported.
 
Additional Manufacturer Narrative
The hospital biomed checked the electronic log file and found entries related to a blocked pressure sensor.The atlan was analyzed by a dräger service technician subsequently.The pressure sensor was checked without finding.The printed circuit board (pba connector board) was replaced to remedy a potential failure related to the pressure measurement.The board was returned to the manufacturing site and subject to both visual inspection and a functional test in a comparable atlan device.The reported issue could not be reproduced.The root cause could finally not be determined.The atlan detected a deviation related to the pressure sensor and reacted as specified by stopping mechanical ventilation and generating a correspond alarm.In case mechanical ventilation fails, manual ventilation, gas dosage and monitoring remain available to continue the case.The number of similar cases, related to the same phenomenon, is within the expected range of the respective risk assessment and thus accepted.

Brand Name
ATLAN A350 XL
Common Device Name
ANESTHESIA UNITS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key21310013
Report Number9611500-2025-00060
Device Sequence Number12964977
Product Code BSZ
UDI-Device Identifier04048675556183
UDI-Public(01)04048675556183(11)240607(93)8621600-17
Combination Product (Y/N)N
PMA/510(K) Number
K230931
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8609141
Device Catalogue Number8609141
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/10/2025
Supplement Date Received by Manufacturer03/12/2025
Initial Report FDA Received Date02/05/2025
Supplement Report FDA Received Date03/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/07/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown